Semi-effective numberings and definitions of the computable numbers.
Archiv für mathematische Logik und Grundlagenforschung, Tome 11 (1967), pp. 113-125
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AMLG_1967__11_137810,
author = {B.H. Mayoh},
title = {Semi-effective numberings and definitions of the computable numbers.},
journal = {Archiv f\"ur mathematische Logik und Grundlagenforschung},
pages = {113--125},
year = {1967},
volume = {11},
zbl = {0179.01901},
url = {http://geodesic.mathdoc.fr/item/AMLG_1967__11_137810/}
}
B.H. Mayoh. Semi-effective numberings and definitions of the computable numbers.. Archiv für mathematische Logik und Grundlagenforschung, Tome 11 (1967), pp. 113-125. http://geodesic.mathdoc.fr/item/AMLG_1967__11_137810/